Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198

      [Search Papers] [Print this List]
    1161. M. Soleimani-Damaneh (Joint with J.J. Nieto),
    Nonsmooth multiple-objective optimization in separable Hilbert spaces,
    Nonlinear Anal. (to appear) [abstract]   
     
    1162. S. Nasseh, M. Tousi and S. Yassemi,
    Characterization of modules of finite projective dimension via Frobenius functors,
    Manuscripta Math. 130(2009), 425-431  [abstract]   
     
    1163. P. Sahandi,
    Semistar-Krull and valuative dimension of integral domains,
    Ricerche mat. 58(2009), 219-242  [abstract]   
     
    1164. K. Nourouzi (Joint with F. Lael),
    Compact operators defined on 2-normed and 2-probabilistic normed spaces,
    Math. Probl. Engn. 2009(2009), 17 pages  [abstract]   
     
    1165. G. B.. Khosrovshahi and B. Tayfeh-Rezaie,
    Trades and t-designs,
    London Math. Soc. Lecture Note Ser. 365 Surveys in combinatorics 2009
    S. Huczynska, C. M. Roney-Dougal, J. D. Mitchell
    Cambridge University Press, Cambridge
    91-112
    (2009) 
    [abstract]   
     
    1166. A. R. Moghaddamfar (Joint with S. M. H. Pooya),
    Generalized Pascal triangles and Toeplitz matrices,
    ELA 18(2009), 564-588  [abstract]   
     
    1167. D. Kiani (Joint with M. Ramezan-Nassab),
    Maximal subgroups of GLn(D) with finite conjugacy classes,
    Manuscripta Math. (to appear) [abstract]   
     
    1168. M. R. Peyghami (Joint with K. Amini),
    Exploring complexity of large update interior-point methods for P*(κ) linear compementarity problem based on kernel function,
    Appl. Math. Comput. 207(2009), 501-513  [abstract]   
     
    1169. D. Kiani (Joint with S. Akbari, F. Mohammadi, and S. Moradi),
    The total graph and regular graph of a commutative ring,
    J. Pure Appl. Algebra 213(2009), 2224-2228  [abstract]   
     
    1170. D. Kiani (Joint with M. Ramezan-Nassab),
    Crossed product conditions for central simple algebras in terms of splitting fields,
    Int. Math. Forum 4(2009), 1587-1590  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.